The T3 is high but otherwise thyroid tests are fairly normal. I agree with the MRI of brain due to high prolactin. One very rare cause of the thyroid tests would be a TSH secreting tumor but this should be detected by the MRI as well. Again, this is very rare. If the PRL was normal last month, the current test results are confusing and likely a repeat in 3-4 weeks will be suggested before any treatment. Be sure to tell your doctor about all meds, supplements and herbs you may be taking.
If you do have Hash's, all of the thyroid test is worthless. The only way to treat is by symptoms. It often takes "excessive" amounts of hormone (Armour is the best) to get results. Once your thyroid is suppressed, you may be able to back down on the Armour.
Have you had your adrenal glands tested? Your thyroid hormones can be high or in the upper range of 'normal', but you can have hypo symptoms because of low cortisol. Cortisol is required for the thyroid hormones to get into the cells. So low cortisol can cause hypothyroid, because the thyroid hormones are not getting into the cells!! Of which may explain why the blood thyroid levels are high.
High TSH is sign of hypo, not hyper. By the way, you will have problems on thyroid meds with untreated adrenal problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.